Alert archive / Kansas / Special Weather Statements in 2014

Special Weather Statement, NWS Wichita, KS

August 6, 2014Butler County, Kansas

NWS Wichita, KS issued this special weather statement at Aug 6, 2014, 11:09 PM CDT for Butler County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2014, 11:09 PM CDT (04:09 UTC)
Expired
Aug 6, 2014, 11:45 PM CDT
In force
36 min
Issued by
NWS Wichita, KS

County Butler County, KS

The radar

The Wichita radar (KICT), 48 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1106 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WWUS83 KICT 070409
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1109 PM CDT WED AUG 6 2014

KSZ069-070445-
BUTLER-
1109 PM CDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR AUGUSTA...OR 11 MILES SOUTHWEST
  OF EL DORADO...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEON...DOUGLASS...LATHAM AND BEAUMONT.

WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3749 9713 3767 9713 3783 9694 3773 9652
      3748 9652
TIME...MOT...LOC 0409Z 318DEG 29KT 3766 9693

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Aug 6, 9:01 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Aug 6, 9:01 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT WED AUG 6 2014

.UPDATE...
ISSUED AT 855 PM CDT WED AUG 6 2014

WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE ALONG THE KS TURNPIKE
AT THIS TIME. THIS AREA OF CONVECTION IS JUST AHEAD OF A ROTATING
LOBE OF A MESOSCALE CONVECTIVE VORT (MCV) CENTER SLOWLY MAKING ITS
WAY ACROSS NORTHEAST KS. 850-700H MOISTURE CONTINUES TO INCREASE
JUST AHEAD OF THIS LOBE OVER SE KS...WHICH WILL KEEP THIS LARGE AREA
OF SHOWERS/STORMS GOING WELL AFTER SUNSET INTO THE FLINT HILLS AND
SE KS AS THE MAIN AREA OF SHOWERS PROPAGATES TO THE EAST-SOUTHEAST
TOWARDS MIDNIGHT.  NOT SURE IF THIS LINE OF STORMS WILL BACKBUILD
ALL THE WAY INTO KICT METRO AREA. ITS GONNA BE CLOSE.

COULD SEE THE SHOWERS LINGER OVER SE KS UNTIL AT LEAST 09Z/THU...AS
THIS MOISTURE TRANSPORT REMAINS FOCUSED IN THIS AREA...BEFORE
VEERING OUT INTO SW MO BY EARLY THU MORNING.

SUBSIDENCE IN THE WAKE OF THIS MCV WILL BRING ANY SHOWER CHANCES TO
AN END EAST OF THE KS TURNPIKE BY AROUND 03-04Z.

CURRENT GRIDS AND ZONES HAVE A NICE HANDLE ON THINGS...WITH ONLY
MINOR TWEAKS NEEDED.

KETCHAM

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 241 PM CDT WED AUG 6 2014

A WEAK SHORTWAVE TROUGH ACROSS CENTRAL KANSAS EARLY THIS
AFTERNOON...WILL TRACK SLOWLY EASTWARD ACROSS EASTERN KANSAS THIS
EVENING INTO THE OVERNIGHT. ISOLATED-SCATTERED THUNDERSTORMS
SHOULD DEVELOP ALONG THE LOW-MID LEVEL TROUGH AXIS BY LATE THIS
AFTERNOON MAINLY ALONG/EAST OF I-135...AIDED BY STRONG HEATING AND
WEAK UPPER DIVERGENCE. STORM ACTIVITY MAY INCREASE IN COVERAGE
TONIGHT OVER THE FLINT HILLS/SOUTHEAST KS...AS MOISTURE
TRANSPORT/ISENTROPIC LIFT INCREASE INTO THAT REGION. ALTHOUGH
SHEAR IS WEAK...MODERATE INSTABILITY AND SUB-CLOUD DEWPOINT
DEPRESSIONS OF 25-30 DEGREES FAHRENHEIT COULD LEAD TO LOCALLY GUSTY
WINDS WITH THE STRONGER STORMS LATE THIS PM/EVE. A WEAK FRONTAL
BOUNDARY WILL SAG SOUTHWARD INTO SOUTHERN KS ON THURSDAY.
HOWEVER...THINK MOST OF THE AREA WILL BE DRY WITH WEAK SUBSIDENCE
IN THE WAKE OF THE DEPARTING WAVE.

THE FRONTAL BOUNDARY MAY OSCILLATE SOME OVER THE KANSAS REGION
THURSDAY NIGHT INTO SATURDAY...AS A COUPLE OF ADDITIONAL WEAK UPPER
DISTURBANCES EJECT FROM THE SOUTHWEST ACROSS THE CENTRAL PLAINS.
UPSLOPE FLOW OVER THE HIGH PLAINS IN COMBINATION WITH THE UPPER
WAVES...WILL RESULT IN ADDITIONAL THUNDERSTORM CHANCES ALONG/NORTH
OF THE FRONT WHERE MOISTURE WILL BE POOLING.

EXPECT SEASONABLY WARM TEMPERATURES THROUGH THE PERIOD...ALTHOUGH
ANY DAYTIME CONVECTION/CLOUDS COULD LOCALLY HINDER HIGHS SOME.

JMC

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 241 PM CDT WED AUG 6 2014

HIT AND MISS THUNDERSTORM CHANCES WILL PERSIST SUNDAY INTO POSSIBLY
MONDAY ALONG AND NORTH OF A WAVERING FRONTAL BOUNDARY ACROSS THE
KANSAS REGION. THE MID-UPPER RIDGE WILL TEMPORARILY STRENGTHEN
MONDAY-TUESDAY BEFORE FLATTENING AROUND MIDWEEK. THIS COULD RESULT
IN DRIER WEATHER MONDAY NIGHT INTO THE DAYTIME WEDNESDAY. AN UPPER
WAVE TOPPING THE RIDGE AND AN ASSOCIATED FRONTAL BOUNDARY COULD
BRING A RETURN OF THUNDERSTORM CHANCES WEDNESDAY NIGHT INTO THURSDAY.
TEMPERATURES ARE EXPECTED TO CONTINUE GENERALLY WITHIN A FEW DEGREES
OF CLIMATOLOGICAL AVERAGES DURING THE PERIOD.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 643 PM CDT WED AUG 6 2014

CURRENT MESOSCALE CONVECTIVE INDUCED VORT (MCV) CENTER TO THE
NORTH OF KSLN HAS LED TO NUMEROUS SHOWERS AND THUNDERSTORMS
DEVELOPING TO THE NORTH AND EAST OF THE KSLN TAF SITE.  A COUPLE OF
LINGERING STORMS JUST TO THE NORTH OF KSLN...UNDERNEATH THE MCV
CENTER...MAY ROTATE SOUTHEAST TO NEAR KSLN...SO WILL GO WITH A VCTS
FOR THIS CHANCE FOR A FEW HOURS.  ALSO WILL GO WITH A VCTS FOR
KRSL...AS SOME ISOLATED DIURNALLY DRIVEN SHOWERS OVER THE HIGH
PLAINS MAY DROP SOUTHEAST INTO KRSL.

WILL GO WILL VFR CONDITIONS FOR THE KICT AND KHUT AS AIRMASS SOUTH
OF THE ABOVE MENTIONED MCV STAYS DRY.

ELEVATED SHOWER AND STORM CHANCE MAY INCREASE OVER SE KS TOWARDS
05-06Z/THU...AS WING OF THE MCV SWINGS SOUTHEAST INTO SE KS...AND
MID LEVEL LIFT INCREASES IN THIS AREA.  SO WILL GO WITH A VCTS FOR
KCNU FOR THE 05-09Z TIME FRAME. THINK AFTER 09Z/THU...LIFT MOVES
EAST-NORTHEAST OUT OF THE AREA.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  95  71  91 /  30  10  20  20
HUTCHINSON      71  95  69  89 /  20  10  30  30
NEWTON          71  92  69  88 /  40  10  20  20
ELDORADO        72  93  70  90 /  50  10  10  20
WINFIELD-KWLD   72  94  72  92 /  40  10  10  20
RUSSELL         67  91  66  86 /  20  10  50  30
GREAT BEND      68  93  67  87 /  10  10  50  30
SALINA          70  92  68  88 /  40  10  30  30
MCPHERSON       70  94  68  88 /  30  10  30  30
COFFEYVILLE     74  94  72  92 /  60  30  20  20
CHANUTE         73  92  70  89 /  60  30  20  20
IOLA            72  90  70  88 /  60  30  20  30
PARSONS-KPPF    73  93  71  91 /  60  30  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 6, 7:05 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT WED AUG 6 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-080015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
705 PM CDT WED AUG 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO
TONIGHT...PRIMARILY ALONG AND EAST OF INTERSTATE 135. A FEW STRONG
STORMS WILL BE POSSIBLE EARLY THIS EVENING...WITH WIND GUSTS TO
50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH THIS
WEEKEND. A FEW STRONG STORMS WILL BE POSSIBLE PRIMARILY DURING THE
AFTERNOON AND EVENING HOURS...WITH WIND GUSTS TO 50 MPH AND SMALL
HAIL.

HEAT INDICES OF NEAR 100 DEGREES WILL BE POSSIBLE DURING THE
AFTERNOON HOURS THURSDAY AND FRIDAY...ACROSS SOUTH CENTRAL AND
SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC/KETCHAM

In the hours before

Special weather statement, Aug 6, 7:02 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT WED AUG 6 2014

KSZ053-069-070-070030-
BUTLER-CHASE-GREENWOOD-
702 PM CDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 730 PM CDT

* AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CASSODAY...OR 21 MILES SOUTH OF
  COTTONWOOD FALLS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MATFIELD GREEN.

DIME SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3825 9641 3803 9634 3798 9673 3815 9678
TIME...MOT...LOC 0002Z 254DEG 28KT 3809 9664

HAYES
Special weather statement, Aug 6, 7:17 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT WED AUG 6 2014

KSZ053-070045-
CHASE-
717 PM CDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ELMDALE...OR 11
  MILES WEST OF COTTONWOOD FALLS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COTTONWOOD FALLS...ELMDALE...STRONG CITY...HYMER AND TALLGRASS
  PRAIRIE.

DIME SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3852 9648 3829 9648 3829 9683 3851 9682
TIME...MOT...LOC 0017Z 261DEG 30KT 3843 9672

HAYES
Special weather statement, Aug 6, 8:38 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT WED AUG 6 2014

KSZ052-053-068>070-070215-
BUTLER-CHASE-GREENWOOD-HARVEY-MARION-
838 PM CDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  CHASE COUNTY IN EAST CENTRAL KANSAS...
  WEST CENTRAL GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  SOUTH OF CEDAR POINT TO HALSTEAD...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...COTTONWOOD FALLS...ELMDALE...SEDGWICK...BURNS...STRONG
  CITY...WHITEWATER...CASSODAY...POTWIN...MATFIELD GREEN...
  SAFFORDVILLE...NEWTON AIRPORT...WONSEVU...TALLGRASS PRAIRIE...
  ELBING AND BAZAAR.

DIME SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3851 9635 3790 9636 3791 9740 3792 9745
      3804 9756 3818 9739 3818 9737 3819 9737
      3827 9728 3851 9659
TIME...MOT...LOC 0137Z 298DEG 25KT 3817 9682 3802 9747

HAYES
Special weather statement, Aug 6, 10:34 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT WED AUG 6 2014

KSZ051-067>069-083-070400-
BUTLER-HARVEY-MCPHERSON-RENO-SEDGWICK-
1034 PM CDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM INMAN TO 9 MILES EAST OF LEON...MOVING SOUTHEAST
  AT 30 MPH. THESE STORMS CONTINUE TO MOVE ACROSS THE SAME AREAS AND
  ARE PRODUCING RAINFALL RATES UP TO ONE INCH PER HOUR.

* LOCATIONS IMPACTED INCLUDE...
  BUHLER...TOWANDA...HALSTEAD...LEON...BURRTON...SEDGWICK...
  AUGUSTA...VALLEY CENTER...PARK CITY...NORTHEAST WICHITA...
  BEAUMONT...BENTON...KECHI...JABARA AIRPORT AND BEL AIRE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3833 9776 3807 9714 3787 9653 3753 9652
      3776 9727 3813 9796
TIME...MOT...LOC 0333Z 322DEG 11KT 3819 9784 3767 9662

HAYES
Special weather statement, Aug 6, 11:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1109 PM CDT WED AUG 6 2014

KSZ069-070445-
BUTLER-
1109 PM CDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR AUGUSTA...OR 11 MILES SOUTHWEST
  OF EL DORADO...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEON...DOUGLASS...LATHAM AND BEAUMONT.

WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3749 9713 3767 9713 3783 9694 3773 9652
      3748 9652
TIME...MOT...LOC 0409Z 318DEG 29KT 3766 9693

HAYES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:02 PM CDTSpecial Weather StatementICTChase28 min
Aug 6, 7:17 PM CDTSpecial Weather StatementICTChase28 min
Aug 6, 8:38 PM CDTSpecial Weather StatementICTChase, Harvey37 min
Aug 6, 10:34 PM CDTSpecial Weather StatementICTButler, Harvey26 min
Aug 6, 11:29 PM CDTSpecial Weather StatementICTSedgwick31 min
Aug 6, 11:35 PM CDTSevere Thunderstorm WarningICTSedgwick40 min
Aug 7, 12:15 AM CDTSpecial Weather StatementICTSedgwick30 min
Aug 7, 12:26 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner49 min
Aug 7, 12:41 AM CDTSevere Thunderstorm WarningICTButler, Cowley49 min
Aug 7, 1:10 AM CDTSpecial Weather StatementICTSedgwick35 min
Aug 7, 1:51 AM CDTSpecial Weather StatementICTLabette, Montgomery24 min
Aug 7, 1:55 AM CDTSpecial Weather StatementICTSumner35 min
Aug 7, 2:14 AM CDTSpecial Weather StatementICTSumner31 min
Aug 7, 2:18 AM CDTSpecial Weather StatementICTLabette27 min
Aug 7, 3:14 AM CDTSpecial Weather StatementICTHarvey31 min
Aug 7, 4:51 AM CDTSpecial Weather StatementICTRussell24 min
Aug 7, 5:27 AM CDTSpecial Weather StatementICTBarton33 min

Nearby

Special Weather Statements in Kansas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.